# SDR A6WA200740352

- Difficulty date: June 24, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 8,626 hours, 7,884 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE CRACKED APROX .7 INCH LONG IN AREA OF PULLEY BRACKET.  MAINTENANCE CUT AWAY CRACKED SECTION OF DRAG ANGLE AND INSTALLED REPAIR ANGLE IAW REO 601R52-11-513, REV A.  (K)
